# SDR GTIA2025072139005

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N705NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11608
- Aircraft time: 6,113 hours, 2,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Faulted
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORT R4 FLASHLIGHT HOLDER INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R R4 JUMPSEAT FLASHLIGHT IAW CMM 25-60-13. OPS CHECK GOOD. THIS CLEARS DMI # 3606145-1. PLACARD REMOVED. MOC NOTIFIED.
